# SDR FDEA202107301902

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 81,708 hours, 41,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT - FWD UPPER CORNER - INNER FRAME CRACKED ACCOMPLISHED FEDEX EA # F-5310-T036230-P1 : FUSELAGE - MAINFRAME - STUB FRAME STA   330 S-9R, CRACK AND DEFORMATION DAMAGE
